# SDR SWAA2022052697668

- Difficulty date: April 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 60,134 hours, 35,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS294.5 TO BS312 AT RBL15 FWD GALLEY AND LAV 2022-207227 / [01] REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS294.5 TO BS312 AT RBL15 FWD GALLEY IAW B737-700 SRM 51-10-02 AND B737-700 SRM 51-40-02 AND DRAWING DRAWING 141A5400 REV A AND DRAWING 141A5410 REV A;[02] CORRECTED STEP  REPLACED WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS294.5 TO BS312 AT RBL15 FWD GALLEY IAW B737-700 SRM 51-10-02 AND B737-700 SRM 51-40-02 AND DRAWING DRAWING 141A5400 REV A AND DRAWING 141A5410 REV A .SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
